# SDR DALA2015102806551

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR STUCTURE FOR FLIGHT CONTROL CABLES HAS CORROSION BS 338, LBL 22 1" X 1" CP 53-221-01.  REMOVED CORROSION IAW SRM 51-10-2.  FOUND TO BE OUT OF LIMITS 100 PERCENT MATERIAL LOSS IAW SRM 53-00-04. REMOVED WEB IAW SRM 51-40-02. FABRICATED NEW WEB FROM 7075-0 .040 IAW DWG 141N5170 REV C P O ST00004986 LOCATED AND DRILLED NEW  WEB IAW SRM 51-40-05 AND 51-40-08.  HEATED TREATED WEB TO 7075 T-6 IAW BAC5602.  TREAT AND PRIMED WEB IAW SRM 51-10-2, INSTALLED NEW WEB IN MAIN CABIN WET AREA BS 338, LBL 22 IAW SRM 51-40-02.
